# SDR DALA2016042303232

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nlt Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL X= 10 AND X=-10 STA Y=39 AT  WHEEL/WELL AREA OF NLG.  INTERCOSTAL WAS REPAIRED IAW SRM 51-30-2, 53-01 FIG 2 AND DWG 9911500, REV DH.
